Skip to Content

Has anyone else gained a lot of weight while taking carbamazipine?

Responses (1)

coloresue 18 Jun 2015

Here are some of the more common side effects:
Dizziness (mild), drowsiness (mild), lightheadedness, nausea or vomiting (mild). Weight gain is also common, seen in 1-10% of people who take carbamazepine. You can see that the nausea or vomiting could lead to weight loss, but chances are good this side effect fades as you take the drug for longer and longer. This seems to be a tough drug to take for many people, at least at first, and plenty of people stop it. People's reviews on how it worked for them don't focus on weight gain or loss, but more on other medical conditions. You can scan through these reviews of other people's experiences looking for their comments on weight gain or loss at this link:

https://www.drugs.com/comments/carbamazepine/

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions